MAUDE Adverse Event Report: Pramand, LLC CraniSeal Dural Sealant

Pramand, LLC CraniSeal Dural Sealant
Model Number PRA-PROD-0007
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, dose audit samples were irradiated for a routine dose audit, with sterility testing beginning (b)(6)2026 at (b)(6).By day 7, 5 of the 10 samples exhibited growth and the final 5 samples were inadvertently discarded before the full 14-day incubation period was completed which rendered the sterility test invalid.Samples from the same lote were retested and confirmed to pass sterility testing.Root cause of the failure has not yet been fully determined and the investigation is still on-going.No events have been reported related to patient harm.
 
Additional Manufacturer Narrative
Pramand is conducting an investigation on the invalid dose audit.Pramand consulted a sterilization expert who determined that the results of the test of sterility suggested a lab error and are considered invalid based upon available bioburden results from the test lab, test of sterility results, and identification of the positives.It was recommended that the test of sterility should be repeated due to the test lab's error in discarding the remaining samples from the dose audit.Pramand repeated the test of sterility with the same material from the same lot, and the lot met all specifications.The investigations of pramand, the sterilizer, and the test lab are still ongoing, with no root cause determined yet.

Brand Name
CraniSeal Dural Sealant
Common Device Name
Dural Sealant
Manufacturer (Section D)
Pramand, LLC
201 burlington road
bedford MA 01730 -140
Manufacturer (Section G)
Pramand, LLC
201 burlington road
bedford MA 01730 -146
Manufacturer Contact
ezekiel cruz
201 burlington road
bedford, MA 01730--146
+1(203)970-7894
MDR Report Key50484241
Report Number3016980830-2026-00004
Device Sequence Number13285159
Product Code NQR
UDI-Device Identifier00860010683705
UDI-Public00860010683705
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P220014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRA-PROD-0007
Device Catalogue NumberCS-2055
Device Lot NumberPRA-WO-0114
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown